# SDR REXA2019030900277

- Difficulty date: March 9, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 25R IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-305)
DUE TO EXCESSIVE DAMAGE STRINGER SPLICE 25R IN STA. FS= 329 TO FS= 339 WAS REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
